International Journal of Modern Nonlinear Theory and Application

Vol.1 No.3(2012), Paper ID 23095, 5 pages

DOI:10.4236/ijmnta.2012.13015

 

The Global Attractor of Thermoelastic Coupled System

 

Danxia Wang, Jianwen Zhang

 

Department of Mathematics, Taiyuan University of Technology, Taiyuan, China
Department of Mathematics, Taiyuan University of Technology, Taiyuan, China

 

Copyright © 2012 Danxia Wang, Jianwen Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, D. and Zhang, J. (2012) The Global Attractor of Thermoelastic Coupled System. International Journal of Modern Nonlinear Theory and Application, 1, 102-106. doi: 10.4236/ijmnta.2012.13015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.